# SDR A6WA2015052942734

- Difficulty date: May 14, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 28,446 hours, 27,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR FLOODLIGHT MOUNTED ON THE WARDROBES BROKEN.  R & R THE FLOODLIGHT IAW AMM 33-51.  OPS CHECKED GOOD.
